Regularity for solutions of non local parabolic equations

By Hector A. Chang Lara, Gonzalo Dávila. 2011

107 citations recorded by the source corpus.

We study the regularity of solutions of parabolic fully nonlinear nonlocal equations. We prove Cα regularity in space and time and, under different assumptions on the kernels, C1,α in space for translation invariant equations. The proofs rely on a weak parabolic ABP and the classic ideas of Tso (Commun. Partial Diff. Equ. 10(5):543–553, 1985) and Wang (Commun. Pure Appl. Math. 45(1), 27–76, 1992). Our results remain uniform as σ → 2 allowing us to recover most of the regularity results found in Tso (Commun. Partial Diff. Equ. 10(5):543–553, 1985).

Subfields: Applied Mathematics, Computational Theory and Mathematics, Control and Systems Engineering

View Paper: https://www.semanticscholar.org/paper/7046f2441dbbf160931d95ed6d25b8d3ecacfeae

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Juan Luis V'azquez
  2. Jingang Xiong
  3. Luis Silvestre
  4. Russell W. Schwab
  5. Tianling Jin
  6. Matteo Bonforte
  7. C. Imbert
  8. Xavier Ros-Oton

In Computational Theory and Mathematics

  1. Juan Luis V'azquez
  2. Luis Silvestre
  3. Russell W. Schwab
  4. C. Imbert
  5. Jingang Xiong
  6. Tianling Jin
  7. Xavier Ros-Oton
  8. Matteo Bonforte

In Control and Systems Engineering

  1. Russell W. Schwab
  2. M. Kassmann
  3. Juan Luis V'azquez
  4. María Medina
  5. A. Primo
  6. I. Peral
  7. Marcus Rang
  8. C. Imbert

Citations in the corpus